# SDR HEEA0012373

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210PH
- Make and model: Bell 206L-3
- Aircraft serial: 51541
- Engine: Allsn 250C30P
- System (JASC): 7320 · Fuel Controlling System
- Part: Bellows
- Part number: 2543598
- Condition: Defective
- Location: Engine Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCELERATION BELLOWS DEFECTIVE.  INOPERATIVE. SCRAPPED PART.  REPLACED WITH SERVICEABLE PART.
